In this paper we study nonlinear second order difference equations subject to separated linear boundary conditions. Sign properties of the associated Green's functions are investigated and existence results for positive solutions of the nonlinear boundary value problem are established. Upper and lower bounds for these positive solutions also are given.
AYKUT, NÜKET and GUSEINOV, GUSEIN SH. (2003) "On Positive Solutions of Boundary Value Problems for Nonlinear Second Order Difference Equations," Turkish Journal of Mathematics: Vol. 27: No. 4, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol27/iss4/3